Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes severe body pain, fatigue and fever after a travel?

Answered by
Dr.
Dr. Suma Parinam

General & Family Physician

Practicing since :2008

Answered : 1704 Questions

default
Posted on Mon, 7 May 2018 in Skin Hair and Nails
Question: Hi. I went on a cruise from Nov 27 to Dec 2 to Lebadee Haiti and Falmouth Jamaica. Since I got back I haven’t been feeling well. I have aches all over, tired, I feel feverish, and the strangest is a burning sensation in my left leg. It started in my foot and has progressed up on the right side of my leg. Visibly I see nothing on my foot or leg. I did break that foot on Oct 11 - XXXXXXX fracture, and have been wearing a boot. In Lebadee I did get in the water at the beach. Should I be concerned?
doctor
Answered by Dr. Suma Parinam 14 minutes later
Brief Answer:
Possibilities

Detailed Answer:
Hi,

I understand your concern.
I could think of two or three reasons for these new symptoms expressed.
First thing is muscle overuse during your trip, I know it was just on a cruise. The walking or various activities that you would have done could have led the muscles loose its electrolytes in their cells and shrink further compressing over the nerves that pass through the muscles. So REST and REPLACE with electrolytes like ORS solution.
Second could be venous insufficiency, the blood return from the legs back to heart is hampering that could be progressing from the foot to leg. So you might have to get a color doppler scan to check if everything that is all the vessels are functioning well.
Third or the last would be vitamin deficiency. Notably vit D, vitamin B are the culprits. You can just start taking supplements.
Yeah you can take these ideas to your local physician and get treated after you try my first tip REST and REPLACE electrolytes for a week.
Ibuprofen can help but would not solve the issue.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Suma Parinam 15 minutes later
Thank you Dr. Parinam. I do have a D & B deficiency and take supplements but haven’t been taking as I should since I got on the cruise. Shame on me. And I did do more than I should have on that foot. I have appointment with my orthopedic doctor on Wednesday and I’ll tell him about it. I Will take my vitamins now.
doctor
Answered by Dr. Suma Parinam 8 minutes later
Brief Answer:
Dont worry

Detailed Answer:
Just take care of yourself. Sometimes if you sit, relax and recap about your health issues in the past you would get answers. That is a better way than worrying.
If you do not have any more questions please close and rate my answer.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Vitamin deficiency

doctor1 MD

i am a thirty year old female recently i have been noticing a lot of hair loss, handfuls, especially when i shower, i startedd taking b vitamins over the counter and it hasn't really helped. my boyfriend started getting worried and he thinks it might be connected to some mood swings i've been having and thinks i have a vitamin deficiency. also he thinks i should mention that i've been having heartburn and yellow fatty stools and a history of pancreatic cancer in my family. i think he's overreacting but i've lost three members to cancer in the last five years so here i am... asking. what's up, Doc?

doctor1 MD

getting pain in some parts of chest in random time

doctor1 MD

Wife says her tongue is numb. Strange.

doctor1 MD

have very dry skin, dry scalp and nails just peel and break. do you think i have some vitamin deficiency? when my skin dries on the palms of my hand, i also get small cuts because of itching. I use hand cream with coconut base but does not help much.

doctor1 MD

I am 37 and just recently stopped doing peg interferon for hep c and I am cured however now I have a weird mouth thing going on for like 4 months,teeth imprints,hair loss, I lost my voice for like 5 months, and my doctor says I have a vitamin deficiency. I have swollen ankles and have troubles sleeping.not sure if I should get another opinion